Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Generalized thermoelasticity for anisotropic media

Authors: Ranjit S. Dhaliwal and Hani H. Sherief
Journal: Quart. Appl. Math. 38 (1980), 1-8
MSC: Primary 73U05
DOI: https://doi.org/10.1090/qam/575828
MathSciNet review: 575828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equations of generalized thermoelasticity for an anisotropic medium are derived. Also, a uniqueness theorem for these equations is proved. A variational principle for the equations of motion is obtained.

References [Enhancements On Off] (What's this?)

  • [1] M. A. Biot, Thermoelasticity and irreversible thermodynamics, J. Appl. Phys. 27, 240-253 (1956) MR 0077441
  • [2] J. H. Weiner, A uniqueness theorem for the coupled thermoelastic problem, Quart. Appl. Math. 15, 102-105 (1957) MR 0088216
  • [3] H. W. Lord and Y. Shulman, A generalized dynamical theory of thermoelasticity, J. Mech. Phys. Solids 15, 299-309 (1967)
  • [4] N. Fox, Generalized thermoelasticity, Int. J. Engng. Sci. 7, 437-445 (1969)
  • [5] A. E. Green and K. A. Lindsay, Thermoelasticity, J. Elast. 2, 1-7 (1972)
  • [6] A. E. Green, A note on linear thermoelasticity, Mathematika 19, 69-75 (1972)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73U05

Retrieve articles in all journals with MSC: 73U05

Additional Information

DOI: https://doi.org/10.1090/qam/575828
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society